zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
New fixed point results of single-valued mapping for $c$-distance in cone metric spaces. (English) Zbl 1253.54038
Summary: A new concept of the $c$-distance in cone metric space has been introduced recently in 2011. The aim of this paper is to extend and generalize some fixed point results in literature for $c$-distance in cone metric spaces by replacing the constants in contractive conditions with functions. Some supporting examples are given.

MSC:
54H25Fixed-point and coincidence theorems in topological spaces
WorldCat.org
Full Text: DOI
References:
[1] S. Janković, Z. Kadelburg, and S. Radenović, “On Cone Metric Spaces: a survey,” Nonlinear Analysis, vol. 74, no. 7, pp. 2591-2601, 2011. · Zbl 1221.54059 · doi:10.1016/j.na.2010.12.014
[2] Z. Kadelburg, S. Radenović, and V. Rako\vcević, “Topological vector space-valued Cone Metric Spaces and fixed point theorems,” Fixed Point Theory and Applications, vol. 2010, Article ID 170253, 17 pages, 2010. · Zbl 1197.54063 · doi:10.1155/2010/170253
[3] Z. Kadelburg and S. Radenović, “Coupled fixed point results under tvs-Cone Metric Spaces and w-cone-distance,” Advances Fixed Point Theory, vol. 2, no. 1, 2012. · Zbl 1267.54050
[4] L. Ćirić, H. Lakzian, and V. Rako\vcević, “Fixed point theorems for w-cone distance contraction mappings in tvs-Cone Metric Spaces,” Fixed Point Theory and Applications, vol. 2012, article 3, 2012. · Zbl 1282.54039
[5] Z. Kadelburg and S. Radenović, “Some common fixed point results in non-normal Cone Metric Spaces,” Journal of Nonlinear Science and its Applications, vol. 3, no. 3, pp. 193-202, 2010. · Zbl 1295.54058
[6] Z. Kadelburg, S. Radenović, and V. Rako\vcević, “A note on the equivalence of some metric and cone metric fixed point results,” Applied Mathematics Letters, vol. 24, no. 3, pp. 370-374, 2011. · Zbl 1213.54067 · doi:10.1016/j.aml.2010.10.030
[7] X. Zhang, “Fixed point theorem of generalized quasi-contractive mapping in cone metric space,” Computers & Mathematics with Applications, vol. 62, no. 4, pp. 1627-1633, 2011. · Zbl 1231.65101 · doi:10.1016/j.camwa.2011.03.107
[8] D. {\Dj}orić, Z. Kadelburg, and S. Radenović, “Coupled fixed point for mappings without mixed monotone property,” Applied Mathematics Letters, vol. 25, no. 11, pp. 1803-1808, 2012. · Zbl 1295.54097 · doi:10.1016/j.aml.2012.02.022.
[9] L.-G. Huang and X. Zhang, “Cone Metric Spaces and fixed point theorems of contractive mappings,” Journal of Mathematical Analysis and Applications, vol. 332, no. 2, pp. 1468-1476, 2007. · Zbl 1118.54022 · doi:10.1016/j.jmaa.2005.03.087
[10] M. Abbas and G. Jungck, “Common fixed point results for noncommuting mappings without continuity in Cone Metric Spaces,” Journal of Mathematical Analysis and Applications, vol. 341, no. 1, pp. 416-420, 2008. · Zbl 1147.54022 · doi:10.1016/j.jmaa.2007.09.070
[11] M. Abbas and B. E. Rhoades, “Fixed and periodic point results in Cone Metric Spaces,” Applied Mathematics Letters, vol. 22, no. 4, pp. 511-515, 2009. · Zbl 1167.54014 · doi:10.1016/j.aml.2008.07.001
[12] A. Azam and M. Arshad, “Common fixed points of generalized contractive maps in Cone Metric Spaces,” Iranian Mathematical Society. Bulletin, vol. 35, no. 2, pp. 255-264, 2009. · Zbl 1201.47052
[13] D. Ilić and V. Rako\vcević, “Common fixed point for maps on cone metric space,” Journal of Mathematical Analysis and Applications, vol. 341, pp. 876-882, 2008. · Zbl 1156.54023 · doi:10.1016/j.jmaa.2007.10.065
[14] D. Ilić and V. Rako\vcević, “Quasi-contraction on a cone metric space,” Applied Mathematics Letters, vol. 22, no. 5, pp. 728-731, 2009. · Zbl 1179.54060 · doi:10.1016/j.aml.2008.08.011
[15] D. Wardowski, “Endpoints and fixed points of set-valued contractions in Cone Metric Spaces,” Nonlinear Analysis, vol. 71, no. 1-2, pp. 512-516, 2009. · Zbl 1169.54023 · doi:10.1016/j.na.2008.10.089
[16] Y. J. Cho, R. Saadati, and S. Wang, “Common fixed point theorems on generalized distance in ordered Cone Metric Spaces,” Computers & Mathematics with Applications, vol. 61, no. 4, pp. 1254-1260, 2011. · Zbl 1217.54041 · doi:10.1016/j.camwa.2011.01.004
[17] S. Wang and B. Guo, “Distance in Cone Metric Spaces and common fixed point theorems,” Applied Mathematics Letters, vol. 24, no. 10, pp. 1735-1739, 2011. · Zbl 1230.54048 · doi:10.1016/j.aml.2011.04.031
[18] W. Sintunavarat, Y. J. Cho, and P. Kumam, “Common fixed point theorems for c-distance in ordered Cone Metric Spaces,” Computers & Mathematics with Applications, vol. 62, no. 4, pp. 1969-1978, 2011. · Zbl 1231.54028 · doi:10.1016/j.camwa.2011.06.040
[19] M. {\Dj}orđević, D. {\Dj}orić, Z. Kadelburg, S. Radenović, and D. Spasić, “Fixed point results under c-distance in tvs-Cone Metric Spaces,” Fixed Point Theory and Applications, vol. 2011, article 29, 2011. · doi:10.1186/1687-1812-2011-29
[20] Y. J. Cho, Z. Kadelburg, R. Saadati, and W. Shatanawi, “Coupled fixed point theorems under weak contractions,” Discrete Dynamics in Nature and Society, vol. 2012, Article ID 184534, 9 pages, 2012. · Zbl 1250.54046 · doi:10.1155/2012/184534
[21] Z. M. Fadail, A. G. B. Ahmad, and Z. Golubović, “Fixed Point Theorems of single-valued mapping for c-distance in Cone Metric Spaces,” Abstract and Applied Analysis, vol. 2012, Article ID 826815, 11 pages, 2012. · Zbl 1252.54032 · doi:10.1155/2012/826815
[22] Z. M. Fadail and A. G. B. Ahmad, “Coupled fixed point theorems of single-valued mapping for c-distance in Cone Metric Spaces,” Journal of Applied Mathematics, vol. 2012, Article ID 246516, 20 pages, 2012. · Zbl 1251.54043 · doi:10.1155/2012/246516
[23] Z. M. Fadail and A. G. B. Ahmad, “Common coupled fixed point theorems of single-valued mapping for c-distance in Cone Metric Spaces,” Abstract and Applied Analysis, vol. 2012, Article ID 901792, 24 pages, 2012. · Zbl 1252.54031 · doi:10.1155/2012/901792
[24] W. Shatanawi, E. Karapinar, and H. Aydi, “Coupled coincidence points in partially ordered cone metric spaces with c-distance,” Journal of Applied Mathematics, vol. 2012, Article ID 312078, 15 pages, 2012. · Zbl 1325.54048 · doi:10.1155/2012/312078
[25] G. Jungck, S. Radenović, S. Radojević, and V. Rako\vcević, “Common fixed point theorems for weakly compatible pairs on Cone Metric Spaces,” Fixed Point Theory and Applications, vol. 2009, Article ID 643840, 13 pages, 2009. · Zbl 1190.54032 · doi:10.1155/2009/643840
[26] O. Kada, T. Suzuki, and W. Takahashi, “Nonconvex minimization theorems and fixed point theorems in complete metric spaces,” Mathematica Japonica, vol. 44, no. 2, pp. 381-391, 1996. · Zbl 0897.54029